International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Study on Quotient Structures of Bipolar Fuzzy Finite State Machines

  • Aiyared Iampan*
  • Venkata Kalyani Uppuluri
  • Tamma Eswarlal

    * Corresponding author

    Abstract

    This article introduces different congruence relations on the bipolar fuzzy set associated with the bipolar fuzzy finite state machine. Each congruence relation associates a semigroup with the bipolar fuzzy finite automata. We also discuss characterizing a bipolar fuzzy finite state machine by defining an admissible relation.

    How to Cite

    A. Iampan, V. K. Uppuluri, T. Eswarlal, A Study on Quotient Structures of Bipolar Fuzzy Finite State Machines, Int. J. Anal. Appl. 22 (2024), 58. https://doi.org/10.28924/2291-8639-22-2024-58

    BibTeX
    @article{Iampan2024,
      author  = {Iampan, Aiyared and Uppuluri, Venkata Kalyani and Eswarlal, Tamma},
      title   = {A Study on Quotient Structures of Bipolar Fuzzy Finite State Machines},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {58},
      doi     = {10.28924/2291-8639-22-2024-58}
    }

    References

    • [1] A. Iampan, U.V. Kalyani, T. Eswarlal, G.V.R. Reddy, Bipolar Neutrosophic Finite Switchboard State Machines, Int. J. Neutrosoph. Sci. 21 (2023), 59–70. https://doi.org/10.54216/ijns.210204.
    • [2] Y.B. Jun, Intuitionistic Fuzzy Finite State Machines, J. Appl. Math. Comput. 17 (2005), 109–120. https://doi.org/10.1007/bf02936044.
    • [3] Y.B. Jun, Intuitionistic Fuzzy Finite Switchboard State Machines, J. Appl. Math. Comput. 20 (2006), 315–325. https://doi.org/10.1007/bf02831941.
    • [4] Y.B. Jun, Quotient Structures of Intuitionistic Fuzzy Finite State Machines, Inf. Sci. 177 (2007), 4977–4986. https://doi.org/10.1016/j.ins.2007.06.008.
    • [5] Y.B. Jun, J. Kavikumar, Bipolar Fuzzy Finite State Machines, Bull. Malays. Math. Sci. Soc. 34 (2011), 181–188.
    • [6] H.V. Kumbhojkar, S.R. Chaudhari, On Covering of Products of Fuzzy Finite State Machines, Fuzzy Sets Syst. 125(2002), 215–222. https://doi.org/10.1016/S0165-0114(01)00059-8.
    • [7] K.M. Lee, Bipolar-Valued Fuzzy Sets and Their Operations, In: Proceedings of International Conference on Intelligent Technologies, Bangkok, Thailand, 307–312, 2000.
    • [8] D.S. Malik, J.N. Mordeson, M.K. Sen, Minimization of Fuzzy Finite Automata, Inf. Sci. 113 (1999), 323–330. https://doi.org/10.1016/S0020-0255(98)10073-7.
    • [9] D.S. Malik, J.N. Mordeson, M.K. Sen, Products of Fuzzy Finite State Machines, Fuzzy Sets Syst. 92 (1997), 95–102. https://doi.org/10.1016/S0165-0114(96)00166-2.
    • [10] S. Prabhu, R.N. Devi, D. Vidhya, Finite State Machine via Bipolar Neutrosophic Set Theory, J. Fuzzy Math. 25 (2017), 865–884.
    • [11] K. Reena, Bipolar Vague Finite Switchboard State Machine, Int. J. Math. Trends and Technol. 65 (2019), 31–40.
    • [12] L.A. Zadeh, Fuzzy Sets, Inf. Control. 8 (1965), 338–353. https://doi.org/10.1016/S0019-9958(65)90241-X.